MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE,

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE,
Model Number DBP-200SOLID145
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Vascular Dissection (3160); No Code Available (3191)
Date of Event 12/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned by the facility; therefore, an analysis of the actual device is not possible.Csi is requesting additional information and return of the product for analysis and will submit a supplemental report, if received.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
 
Event or Problem Description
It was reported via medwatch (uf/importer report # (b)(4)) that during a peripheral orbital atherectomy procedure, a dissection and no flow event occurred.The target lesion was located in the right superficial femoral artery (sfa).The physician advanced the csi oad to the treatment area and completed the intervention.Upon removal of the device, the physician felt resistance, but was able to remove the device.Angiography identified that there was a dissection and no distal flow in the sfa.The physician attempted to introduce a wire to perform balloon angioplasty, but was unable to advance to the site of the dissection.The physician used doppler in an attempt to identify distal pulses in the patient's right foot, but they were absent.The patient was then transported to surgery for additional intervention.A request for additional information has been made but a response has not yet been received.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE,
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key6534859
Report Number3004742232-2017-00051
Device Sequence Number1148748
Product Code MCW
UDI-Device Identifier10852528005275
UDI-Public(01)10852528005275(17)180831(10)169901
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2018
Device Model NumberDBP-200SOLID145
Device Catalogue NumberDBP-200SOLID145
Device Lot Number169901
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2017
Initial Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR